Universiti Teknologi Malaysia Institutional Repository

New types of intuitionistic fuzzy interior ideals of ordered semigroups

Khan, Hidayat Ullah and Sarmin, Nor Haniza and Khan, Asghar and Khan, Faiz Muhammad (2013) New types of intuitionistic fuzzy interior ideals of ordered semigroups. Annals of Fuzzy Mathematics and Informatics, 6 (3). pp. 495-519. ISSN 2093-9310

Full text not available from this repository.


In many applied disciplines like computer science, coding theory and formal languages, the use of fuzzified algebraic structures play a remarkable role. In this paper, we introduced some new types of generalization of an intuitionistic fuzzy interior ideal, called (a, ß)-intuitionistic interior ideals of an ordered semigroup S. The important milestone of this paper is to link the ordinary interior ideals and (?, ? ?qk)-intuitionistic fuzzy interior ideals. The notion of (?, ? ? qk )-intuitionistic fuzzy interior ideal is introduced and characterizations of ordered semigroups in terms of (?, ? ?qk)-intuitionistic fuzzy interior ideals and (?, ? ? qk )-intuitionistic fuzzy interior ideals are given.

Item Type:Article
Subjects:Q Science
ID Code:40936
Deposited By: Liza Porijo
Deposited On:20 Aug 2014 16:19
Last Modified:22 Aug 2017 13:00

Repository Staff Only: item control page